# SDR AMTA200600580

- Difficulty date: September 25, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Galled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HORIZ STAB AFT ATTACH LOWER PIN GALLING.  REPLACED LEFT HORIZ STAB ATTACH PIN NR 18041612-4.  (M)
